# SDR SWAA2015032637845

- Difficulty date: March 12, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 25,839 hours, 16,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED BETWEEN BS 813 - 832, RBL 60.  R & R CUSP WEB IAW SRM & DWG.
